# SDR DALA2020043002335

- Difficulty date: April 27, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 60,836 hours, 22,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1553181) DURING HCK AT QRO, WHILE PERFORMING A BASE ZONAL INSPECTION PER WC 5300-2509, THE ENTRY DOOR PANEL CHORD INSTL., OUTER CHORD AT S-23L FROM STA 312-351.20 WAS FOUND WITH CORROSION. MAINTENANCE REPAIRED DAMAGE PER ERA 583866-14.
